# SDR AWXA0001155

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 55,868 hours, 45,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Broken
- Location: Row 6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT BROKEN OFF SEAT ROW 6. INSTALLED NEW LIGHT AND OPS CHECK GOOD.
